# SDR PLGA990216

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6514 - CREW REPORTED NR 2 TRANSPONDER FAILED ALONG WITH TCAS.  NR 1 TRANSPONDER ALREADY MEL'D.  A/C RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  A/C RETURNED TO SERVICE.  (M)
